# SDR ASAA2021062235268

- Difficulty date: June 22, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 20,857 hours, 6,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A94853435
- Condition: Corroded
- Location: Bs 500l Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT AFT BULKHEAD STATION 500L FROM TRANSITION PLN LEFT TO RIGHT AND ON UP RITE STRUCTURE HAS EXFOLIATED CORROSION. GROUNDED - YES. FOUND R/H AND BOTTOM BULKHEAD ANGLES AT STATION 500L TO BE OUT OF LIMITS DO TO NO LIMITS GIVEN. REMOVED AND REPLACED 2(EA) BULKHEAD ANGLES IAW B737-900ER SRM 51-40-02, SRM 51-40-05 AND BAC DWG 143A9481 REV:A REMOVED DOT.
